# SDR SWAA2015071641997

- Difficulty date: July 6, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N441WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29837
- Aircraft time: 43,011 hours, 24,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: 6546577
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD NUTPLATE STRIP BELOW INTERCOSTAL CORRODED BETWEEN BS 793 TO 800, RBL 19.  REPAIRED STRIP IAW SRM.
